MathSciNet Relay Station
MathSciNet bibliographic data
MR949115 12D10 (14G30)
Coste, M.; Roy, M.-F. Thom's lemma, the coding of real algebraic numbers and the computation of the topology of semi-algebraic sets. J. Symbolic Comput. 5 (1988), no. 1-2, 121–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement